JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REMARKS ON HIGHER TYPE ADJUNCTION INEQUALITIES OF 4-MANIFOLDS OF NON-SIMPLE TYPE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REMARKS ON HIGHER TYPE ADJUNCTION INEQUALITIES OF 4-MANIFOLDS OF NON-SIMPLE TYPE
Kim, Jin-Hong;
  PDF(new window)
 Abstract
Recently P. Ozsvth Z. Szab proved higher type adjunction inequalities for embedded surfaces in 4-manifolds of non-simple type. The aim of this short paper is to give a simple and direct proof of such higher type adjunction inequalities for smoothly embedded surfaces with negative self-intersection number in smooth 4-manifolds of non-simple type. This will be achieved through a relation between the Seiberg-Witten invariants used to get adjunction inequalities of 4-manifolds of simple type and a blow-up formula.
 Keywords
4-manifolds;non-simple type;higher type adjunction inequalities;Seiberg-Witten invariants;
 Language
English
 Cited by
 References
1.
Turkish J. Math., 1995. vol.19. pp.145-157

2.
Math. Res. Lett., 1994. vol.1. pp.797-808 crossref(new window)

3.
J. Diff. Geo., 2000. vol.44. pp.706-788

4.
Ann. Math., 2000. vol.151. pp.93-124 crossref(new window)

5.
J. Diff. Geo., 2000. vol.55. pp.385-440

6.
Math. Res. Lett., 1994. vol.1. pp.769-796 crossref(new window)